Alert archive / Missouri / Wind Advisories in 2010
Wind Advisory 8, NWS Springfield, MO
NWS Springfield, MO issued this wind advisory at Dec 31, 2010, 3:55 AM CST for Bourbon County, Cherokee County, Crawford County, Kansas; 19 counties in Missouri. It took effect at Dec 31, 2010, 9:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 31, 2010, 3:55 AM CST (09:55 UTC)
- In effect from
- Dec 31, 2010, 9:00 AM CST
- Expired
- Dec 31, 2010, 3:33 PM CST
- In force
- 7 hr
- Issued by
- NWS Springfield, MO
All 22 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Morgan County, MO, Newton County, MO, Polk County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 43 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
720 WWUS73 KSGF 310955 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 355 AM CST FRI DEC 31 2010 ...GUSTY WEST TO SOUTHWEST WINDS EXPECTED TODAY... .A STRONG AREA OF LOW PRESSURE OVER THE EASTERN PLAINS WILL MOVE NORTHEAST TODAY TOWARD THE KANSAS CITY AREA...INITIALLY DRAGGING A DRYLINE ACROSS SOUTHWESTERN AND SOUTH CENTRAL MISSOURI DURING THE MORNING HOURS...BEFORE A STRONG COLD FRONT SWEEPS THROUGH LATE THIS AFTERNOON AND EARLY THIS EVENING. FOLLOWING THE PASSAGE OF THE DRYLINE LATE THIS MORNING...WINDS WILL TURN TO THE SOUTHWEST AND ARE EXPECTED TO INCREASE TO 25 TO 35 MPH...WITH GUSTS AS HIGH AS 40 MPH. WINDS ARE EXPECTED TO DECREASE LATE THIS AFTERNOON AND EARLY EVENING AS THE COLD FRONT PASSES THROUGH. KSZ073-097-101-MOZ055-056-066>068-077>080-088>090-093>095-101>104- 312200- /O.NEW.KSGF.WI.Y.0008.101231T1500Z-101231T2300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY- BARTON-CEDAR-POLK-DALLAS-JASPER-DADE-GREENE-NEWTON-LAWRENCE- CHRISTIAN-MCDONALD-BARRY-STONE-TANEY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... NEVADA...APPLETON CITY...OSCEOLA...HERMITAGE...LAMAR... EL DORADO SPRINGS...STOCKTON...BOLIVAR...BUFFALO...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...NEOSHO...AURORA... MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...MONETT... CASSVILLE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH 355 AM CST FRI DEC 31 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. * TIMING AND AREAS AFFECTED...EXTREME SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI ALONG AND WEST OF U.S. HIGHWAY 65. * WINDS...WEST SOUTHWEST WINDS SUSTAINED BETWEEN 25 AND 35 MPH...WITH GUSTS TO 40 MPH POSSIBLE. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BOXELL
2 follow-up statements
880 WWUS73 KSGF 311952 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 152 PM CST FRI DEC 31 2010 ...GUSTY WEST TO SOUTHWEST WINDS EXPECTED THIS AFTERNOON... .A STRONG AREA OF LOW PRESSURE OVER THE EASTERN PLAINS WILL MOVE NORTHEAST TODAY TOWARD THE KANSAS CITY AREA...A DRYLINE WILL MOVEACROSS THE AREA...BEFORE A STRONG COLD FRONT SWEEPS THROUGH LATE THIS AFTERNOON AND EARLY THIS EVENING. FOLLOWING THE PASSAGE OF THE DRYLINE LATE THIS MORNING...WINDS WILL TURN TO THE SOUTHWEST AND ARE EXPECTED TO INCREASE TO 25 TO 35 MPH...WITH GUSTS AS HIGH AS 40 MPH. WINDS ARE EXPECTED TO DECREASE LATE THIS AFTERNOON AND EARLY EVENING AS THE COLD FRONT PASSES THROUGH. KSZ073-097-101-MOZ055-056-066>068-077>080-088>090-093>095-101>104- 312300- /O.CON.KSGF.WI.Y.0008.000000T0000Z-101231T2300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY- BARTON-CEDAR-POLK-DALLAS-JASPER-DADE-GREENE-NEWTON-LAWRENCE- CHRISTIAN-MCDONALD-BARRY-STONE-TANEY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... NEVADA...APPLETON CITY...OSCEOLA...HERMITAGE...LAMAR... EL DORADO SPRINGS...STOCKTON...BOLIVAR...BUFFALO...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...NEOSHO...AURORA... MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...MONETT... CASSVILLE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH 152 PM CST FRI DEC 31 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. * TIMING AND AREAS AFFECTED...EXTREME SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI ALONG AND WEST OF U.S. HIGHWAY 65. * WINDS...WEST SOUTHWEST WINDS SUSTAINED BETWEEN 25 AND 35 MPH...WITH GUSTS TO 40 MPH POSSIBLE. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GRIFFIN
928 WWUS73 KSGF 312133 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 333 PM CST FRI DEC 31 2010 ...WIND ADVISORY WILL BE CANCELLED... .THE WIND ADVISORY WILL BE CANCELLED. KSZ073-097-101-MOZ055-056-066>068-077>080-088>090-093>095-101>104- 312245- /O.CAN.KSGF.WI.Y.0008.000000T0000Z-101231T2300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY- BARTON-CEDAR-POLK-DALLAS-JASPER-DADE-GREENE-NEWTON-LAWRENCE- CHRISTIAN-MCDONALD-BARRY-STONE-TANEY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... NEVADA...APPLETON CITY...OSCEOLA...HERMITAGE...LAMAR... EL DORADO SPRINGS...STOCKTON...BOLIVAR...BUFFALO...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...NEOSHO...AURORA... MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...MONETT... CASSVILLE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH 333 PM CST FRI DEC 31 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE WIND ADVISORY. WHILE GUSTY NORTHWEST WINDS OF 10 TO 25 MPH WILL CONTINUE INTO THE EVENING...WIND SPEEDS HAVE DECREASED BELOW CRITERIA. THEREFORE THE WIND ADVISORY WILL BE CANCELLED. $$ GRIFFIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Dec 31, 3:12 AM CST, 43 minutes earlier.
Area forecast discussion, Dec 31, 3:12 AM CST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 312 AM CST FRI DEC 31 2010 .DISCUSSION... 2010 DECIDEDLY NOT GOING QUIETLY INTO THAT GOOD NIGHT...WITH NUMEROUS...NUMEROUS WEATHER ISSUES THIS MORNING...INCLUDING ONGOING CONVECTION AND SVR WEATHER/TOA WATCH...POSSIBLE WIND ADVY CONDITIONS TODAY AND FIRE WEATHER CONCERNS THIS AFTERNOON...ALL BEFORE A MAJOR COOL DOWN FOR 2011. ...NEAR TERM MESO CONVECTIVE UPDATE... COMPLEX CONVECTIVE SITUATION CURRENTLY UNFOLDING ACROSS THE CWA THIS MORNING...WITH AN INITIAL ROUND OF OCCASIONALLY SURFACE BASED SUPERCELLS MOVING NORTH FROM NORTHERN ARKANSAS. EVOLUTION OF THESE STORMS HAS SUGGESTED THAT ELEVATED CAPE VALUES ARE SURELY HIGHER THAN WHAT MODEL GUIDANCE HAS BEEN SUGGESTING ALL NIGHT. OBVIOUSLY...SHEAR VALUES HAVE BEEN MORE THAN SUFFICIENT FOR ORGANIZATION...AND STORMS HAVE BEEN TRACKING ALMOST PERPENDICULAR TO SHEAR VECTORS PER SPC MESOANALYSIS PAGE...THUS TAPPING INTO THE FULL EXTENT OF THE 50KT + 0-6 SHEAR AVAILABLE. INITIAL ROUND OF STORMS LIKELY TO EXIT TO CWA BY 0930Z...WITH SHORT BREAK EXPECTED THEREAFTER. MORNING SFC ANALYSIS INDICATES THAT COLD FRONT FROM LEAD AREA OF LOW PRESSURE CURRENTLY OVER WESTERN LAKE SUPERIOR IS STRETCHED OUT SOUTH OF THE KANSAS CITY AREA...STRETCHING BACK TO THE SOUTHWEST TO BETWEEN EMPORIA AND PARSONS KANSAS. A DRYLINE THEN STRETCHES FROM WEST OF PARSONS TO NEAR THE OKLAHOMA CITY AREA...AND CONVECTION HAS BEEN FIRING ALONG THIS LINE EARLY THIS MORNING. SURFACE LOW PRESSURE NEAR OKC IS EXPECTED TO LIFT TOWARD KANSAS CITY BY 800 AM THIS MORNING. THIS SHOULD INITIALLY LIFT THE WARM/MOIST SECTOR SLIGHTLY NORTH EARLY THIS MORNING. CONVECTION CURRENTLY OCCURRING NEAR OKC APPEARS TO BE COINCIDENT WITH 700 MB SPEED MAX AND DRYLINE. LATEST RUNS OF THE RUC SUGGEST THAT 500-800 J/K OF CAPE WILL BE IN PLACE AHEAD OF THE DRYLINE AS IT BEGINS TO SURGE INTO THE WESTERN CWA. STRONG SHEAR PROFILES ARE EXPECTED TO REMAIN IN PLACE AHEAD OF THE DRYLINE...AND CURRENT EXPECTATIONS ARE FOR AN EAST-NORTHEASTWARD MOVING LINE OF THUNDERSTORMS TO SWEEP ACROSS THE CWA BEGINNING AROUND DAYBREAK WITH THE DRYLINE...WITH THE DRYLINE REACHING THE SGF AREA BY ABOUT 14-16Z. AT THIS POINT...CERTAINLY FEEL LIKE ALL MODES OF SEVERE WEATHER WILL REMAIN POSSIBLE...INCLUDING STRAIGHT LINE WINDS...LARGE HAIL...AND A FEW ISOLATED TORNADOES. GUIDANCE SUGGESTS THAT INSTABILITY AND CONVERGENCE ALONG THE BOUNDARY MAY BEGIN TO FALL OFF TOWARD THE EAST LATER THIS AFTERNOON...SO THINK THAT WHILE SEVERE WEATHER WILL STILL BE A POSSIBILITY EAST OF U.S. 65...BEST CHANCES WILL BE OVER THE WESTERN 2/3 OR SO OF THE FORECAST AREA. ...TODAY/TONIGHT...NON-CONVECTIVE DISCUSSION... PLEASE SEE ABOVE FOR CURRENT SEVERE WEATHER/CONVECTIVE EXPECTATIONS. OTHERWISE TODAY...DRYLINE EXPECTED TO MOVE ACROSS THE WESTERN CWA THIS MORNING...WITH RAPID CLEARING BEHIND IT. DESPITE THE PASSAGE OF THE DRYLINE...STRONG KINEMATIC WIND FIELDS EXPECTED TO BE IN PLACE OVER THE AREA...AND DEEP MIXING EXPECTED POST-DRYLINE WILL LIKELY RESULT IN STRONG WEST TO SOUTHWEST WINDS AT THE SFC THIS AFTERNOON...ESPECIALLY WEST OF A CASSVILLE TO OSCEOLA LINE...AS WELL AS PLUMMETING DEWPOINTS. NET EFFECT OF THIS WILL BE WHAT LOOKS TO BE SOLID ADVISORY LEVEL WINDS...AS WELL AS FIRE WEATHER CONCERNS. ONE POTENTIAL FLY IN THE OINTMENT WITH REGARD TO FIRE WEATHER IS FUEL MOISTURE. LEVELS PER RAWS SITES ARE IN THE 15% RANGE...BUT REALLY THINK THAT COMBINATION OF STRONG WINDS AND VERY DRY AIR WILL RESULT IN RAPID DRYING OF FUELS. SO...RED FLAG WARNING LIKELY FOR THIS AFTERNOON OVER SOUTHWESTERN CWA...AND WIND ADV WEST OF THE AFOREMENTIONED CASSVILLE TO OSCEOLA LINE. COLD FRONT WILL FINALLY PASS THROUGH LATE AFTERNOON...PLUMMETING TEMPS BUT BRINGING AN END TO THE WIND/FIRE WEATHER/CONVECTIVE CONCERNS. ...NEW YEARS DAY THROUGH NEXT FRIDAY... COLD HIGH PRESSURE TO BUILD INTO THE AREA ON NEW YEARS DAY...WITH THE END OF THE PROBLEM-CHILD UPPER TROUGH FINALLY PASSING OFF TO THE EAST BY SUNDAY. ZONAL FLOW WILL TAKE OVER...AND THIS IS EXPECTED TO RESULT IN PRETTY BENIGN WEATHER FOR MUCH OF THE COMING WEEK. DOES LOOK LIKE A FEW LOW AMPLITUDE WAVES MOVING ALONG AND SOUTH OF THE CWA...BUT FOR NOW HAVE KEPT THINGS DRY. TEMPS FOR THE EXTENDED LOOK TO BE RATHER SEASONABLE. BOXELL && .AVIATION... FOR THE 06Z TAFS... SCT TSRA EXPECTED TO AFFECT TERMINALS OVERNIGHT TNGHT...WITH BEST CHANCES AT SGF AND BBG. IFR EXPECTED WITHIN TSRA...OTHERWISE VFR EXPECTED. GUSTY SOUTH WINDS EXPECTED TO CONTINUE THROUGH THE DAY ON FRIDAY. TSRA ALSO EXPECTED DURING THE DAY AT TERMINALS DURING THE MORNING AND MIDDAY HOURS FRIDAY...BUT HAVE ONLY INDICATED VCTS FOR DAY ON FRIDAY IN TAFS ATTM. BOXELL && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Dec 30, 11:27 PM CST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1127 PM CST THU DEC 30 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1127 PM CST THU DEC 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... THE NON THUNDERSTORM WIND RISK IS LIMITED. THE LIGHTNING RISK IS ELEVATED. THE HAIL RISK IS LIMITED. THE THUNDERSTORM WIND GUST RISK IS LIMITED. DISCUSSION... BRISK AND GUSTY SOUTHERLY WINDS WILL CONTINUE INTO TONIGHT AS LOW PRESSURE DEVELOPS ACROSS THE PLAINS. SUSTAINED WIND OF 10 TO 20 MPH WITH GUSTS AROUND 30 MPH CAN BE EXPECTED INTO TONIGHT...MAINLY WEST OF A GALENA TO HARTVILLE TO ROLLA LINE. THUNDERSTORMS ARE EXPECTED TO CONTINUE TO EXPAND IN COVERAGE DURING THE OVERNIGHT HOURS...WITH THE HIGHEST CONCENTRATION ALONG AND SOUTH OF INTERSTATE 44 IN SOUTHERN MISSOURI. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE...THOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED OVERNIGHT. ANY STRONG TO SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH...AND HAIL LARGER THAN QUARTERS. WHILE UNLIKELY...AND ISOLATED BRIEF TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LINE OR BROKEN LINE OF THUNDERSTORMS MAY MOVE EAST INTO WESTERN MISSOURI FRIDAY MORNING AS A DRY LINE SURGES EAST OUT OF KANSAS. ALTHOUGH INSTABILITY WILL BE LIMITED...STRONG WIND SHEAR WILL SUPPORT AN ELEVATED RISK OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS. THE MAIN THREAT FROM THESE STORMS WOULD BE DAMAGING STRAIGHT LINE WINDS TO 60 MPH. GIVEN THE MAGNITUDE OF EXPECTED WIND SHEAR...VERY LOW PROBABILITIES ALSO EXIST FOR AN ISOLATED BRIEF TORNADO. ANY STORMS THAT DEVELOP ARE EXPECTED TO PUSH OUT OF CENTRAL MISSOURI BY DUSK ON FRIDAY. A DRIER AIRMASS IN...THE WAKE OF A THE DRY LINE IS EXPECTED TO PRODUCE BRISK AND GUSTY SOUTHERLY WINDS FRIDAY AFTERNOON. AN ELEVATED TO LOCALLY SIGNIFICANT FIRE WEATHER RISK MAY OCCUR AS A RESULT...ESPECIALLY IN AREAS THAT DO NOT RECEIVE RAINFALL THROUGH FRIDAY MORNING. A COLD FRONT WILL THEN PUSH THROUGH THE OUTLOOK AREA FROM LATE FRIDAY AFTERNOON INTO FRIDAY EVENING AND BRING MUCH COLDER TEMPERATURES INTO THE REGION. WIND CHILLS IN THE SINGLE DIGITS TO LOWER TEES ARE EXPECTED NEW YEARS MORNING AND THROUGH THE WEEKEND ACROSS MUCH OF SOUTHEAST KANSAS AND THE MISSOURI OZARKS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS UNLIKELY TONIGHT...BUT SPOTTERS ARE ENCOURAGED TO PASS ON ANY REPORTS OF STRONG OR SEVERE THUNDERSTORMS TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Local storm report, Dec 31, 2:05 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM TSTM WND GST DIXON 37.99N 92.09W
12/31/2010 M65.00 MPH PULASKI MO PUBLIC
0204 AM HAIL DIXON 37.99N 92.09W
12/31/2010 E1.00 INCH PULASKI MO PUBLIC
&&
GAGANLocal storm report, Dec 31, 2:07 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM NON-TSTM WND GST RICHLAND 37.86N 92.40W
12/31/2010 E60 MPH PULASKI MO EMERGENCY MNGR
RELAYED FROM LACLEDE COUNTY EM OFFICE
&&
GAGANLocal storm report, Dec 31, 2:09 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM TSTM WND GST GROVESPRING 37.40N 92.61W
12/31/2010 E50 MPH WRIGHT MO PUBLIC
PEA HAIL REPORTED AS WELL
&&
GAGANLocal storm report, Dec 31, 2:10 AM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 AM HAIL DRY KNOB 37.64N 92.45W
12/31/2010 E1.00 INCH LACLEDE MO BROADCAST MEDIA
&&
GAGANLocal storm report, Dec 31, 3:20 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG 4 S FORDLAND 37.10N 92.94W
12/31/2010 WEBSTER MO EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN. POWER POLES SNAPPED.
NEAR THE INTERSECTION OF SPOUT SPRINGS ROAD AND DENNY
ROAD. POSSIBLE TORNADO.
1231 AM TSTM WND DMG 3 S FORDLAND 37.11N 92.93W
12/31/2010 WEBSTER MO EMERGENCY MNGR
POWER POLES LEANING OVER AT 45 DEGREE ANGLE NEAR THE
INTERSECTION OF SILVER SHADE ROAD AND GREEN HILL ROAD
JUST WEST OF HIGHWAY Z. POSSIBLE TORNADO.
1232 AM TSTM WND DMG 2 S FORDLAND 37.12N 92.95W
12/31/2010 WEBSTER MO EMERGENCY MNGR
THREE TO FOUR FOOT DIAMETER TREE BLOWN DOWN ON A CAR ON
GREEN HILL ROAD JUST LESS THAN A MILE EAST OF SPOUT
SPRING ROAD. POSSIBLE TORNADO.
&&
GAGANLocal storm report, Dec 31, 3:45 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND DMG 4 NE SPARTA 37.04N 93.02W
12/31/2010 CHRISTIAN MO LAW ENFORCEMENT
MOBILE HOME ROLLED OVER INTO JOHNS FORD ROAD...ROOF OFF
OF A FRAME HOUSE. NUMEROUS TREES DOWN BLOCKING ROADS IN
THE VICINITY. POSSIBLE TORNADO.
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 10:56 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 49 min |
| Dec 31, 12:04 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 26 min |
| Dec 31, 12:21 AM CST | Tornado Warning | SGF | Christian, Webster | 24 min |
| Dec 31, 12:22 AM CST | Tornado Warning | SGF | Stone, Taney | 23 min |
| Dec 31, 12:55 AM CST | Flash Flood Warning | SGF | Christian, Greene, Webster | 6 hr |
| Dec 31, 1:19 AM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 41 min |
| Dec 31, 1:43 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Wright | 32 min |
| Dec 31, 1:48 AM CST | Flash Flood Warning | SGF | Camden, Laclede, Pulaski, Wright | 5 hr |
| Dec 31, 1:55 AM CST | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 35 min |
| Dec 31, 2:02 AM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 43 min |
| Dec 31, 2:09 AM CST | Severe Thunderstorm Warning | SGF | Maries, Phelps | 36 min |
| Dec 31, 2:26 AM CST | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 34 min |
| Dec 31, 2:46 AM CST | Severe Thunderstorm Warning | SGF | Maries, Phelps | 29 min |
| Dec 31, 3:57 AM CST | Red Flag Warning | SGF | Barry, Christian, Jasper, Lawrence, McDonald, Newton and 2 more | 12 hr |
| Dec 31, 6:32 AM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper | 43 min |
| Dec 31, 6:36 AM CST | Areal Flood Advisory | SGF | Jasper, Newton | 3 hr |
| Dec 31, 7:03 AM CST | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 42 min |
| Dec 31, 7:20 AM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone | 25 min |
| Dec 31, 7:25 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 45 min |
| Dec 31, 7:33 AM CST | Tornado Warning | SGF | Barry, Christian, Stone | 27 min |
| Dec 31, 7:34 AM CST | Tornado Warning | SGF | Barry, Stone, Taney | 41 min |
| Dec 31, 7:36 AM CST | Tornado Warning | SGF | Hickory, Polk | 39 min |
| Dec 31, 7:56 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 34 min |
| Dec 31, 7:57 AM CST | Tornado Warning | SGF | Benton, Hickory | 12 min |
| Dec 31, 8:05 AM CST | Tornado Warning | SGF | Christian, Taney | 40 min |
| Dec 31, 8:12 AM CST | Tornado Warning | SGF | Dade, Polk | 33 min |
| Dec 31, 8:27 AM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 33 min |
| Dec 31, 8:32 AM CST | Tornado Warning | SGF | Christian, Douglas | 28 min |
| Dec 31, 8:59 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Wright | 46 min |
| Dec 31, 9:00 AM CST | Severe Thunderstorm Warning | SGF | Wright | 21 min |
| Dec 31, 9:06 AM CST | Tornado Warning | SGF | Laclede, Wright | 23 min |
| Dec 31, 9:13 AM CST | Tornado Warning | SGF | Texas, Wright | 47 min |
| Dec 31, 9:22 AM CST | Tornado Warning | SGF | Laclede, Phelps, Pulaski, Texas | 53 min |
| Dec 31, 9:54 AM CST | Tornado Warning | SGF | Dent, Phelps, Texas | 51 min |
| Dec 31, 10:31 AM CST | Severe Thunderstorm Warning | SGF | Dent | 44 min |
| Dec 31, 10:38 AM CST | Severe Thunderstorm Warning | SGF | Dent, Howell, Shannon, Texas | 67 min |
| Dec 31, 12:27 PM CST | Severe Thunderstorm Warning | SGF | Oregon | 33 min |
Nearby
Wind Advisories in Missouri, 2010Wind Advisories in Kansas, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.